MathSciNet Relay Station
MathSciNet bibliographic data
MR796464 (86k:05031) 05B35
Lindström, Bernt On the algebraic characteristic set for a class of matroids. Proc. Amer. Math. Soc. 95 (1985), no. 1, 147–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement